Symmetrically differentiable functions with a perfect set of nondifferentiability points
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 80-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a9,
author = {S. P. Ponomarev},
title = {Symmetrically differentiable functions with a perfect set of nondifferentiability points},
journal = {Matemati\v{c}eskie zametki},
pages = {80--88},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a9/}
}
S. P. Ponomarev. Symmetrically differentiable functions with a perfect set of nondifferentiability points. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 80-88. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a9/